# SDR DXTA2009080603752

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N803QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600775
- Aircraft time: 860 hours, 721 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF FROM SAF RIGHT MLG DID NOT RETRACT; RED UNSAFE LIGHT WAS ON.  RIGHT MAIN VISUALLY VERIFIED AS NOT RETRACTING. CYCLED GEAR DOWN GOT 3 GREENS AND LANDED UNEVENTFULLY.  DID NOT USE EMERGENCY BOTTLE TO BLOW DOWN GEAR.  TROUBLESHOT DISCREPANCY TO FAULTY RT MLG UPLOCK SWITCH.  REMOVED OLD SWITCH AND REPLACED WITH NEW SWITCH.  PERFORMED LANDING GEAR FUNCTIONAL TEST.  OPS CHECK GOOD.  ALL WORK IAW MM CH 32-61-00.
